# SDR YN8R12152014BH1

- Difficulty date: December 15, 2014
- Submitted: December 15, 2014
- Operation: General aviation
- Filed by: Yingling Aircraft LLC, repair station YN8R621Y
- Aircraft: N329CS
- Make and model: Cessna T240
- Aircraft serial: T240002029
- Aircraft time: 189 hours
- Engine: Cont TSIO550C
- Engine time: 189 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10400307
- Condition: Binding
- Location: Rt Magneto
- Part time: 26 hours
- Component: Magneto, Cont, S6RSC25P
- Component part number: 1079020119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT VERY HARD TO START.  MAGNETOS HAD BEEN CHANGED PREVIOUSLY 25.7 HRS BEFORE.  BROUGHT ACFT INTO HANGAR, REMOVED IGNITION PLUGS.  WHEN TURNING ENGINE TO CHECK TIMING, NO IMPULSE COUPLING "CLICK" WAS HEARD.  REMOVED BOTH MAGNETOS AND FOUND ALL THE FLYWEIGHTS WERE STUCK IN HIGH RPM POSITION.  WHILE REMOVING IMPULSE COUPLING FROM MAGNETO TO DETERMINE CAUSE, THE FLYWEIGHTS SPRUNG OUT INTO PROPER POSITION.  UNSURE JUST WHAT THE ROOT CAUSE WAS TO CAUSE THE FLYWEIGHTS TO STICK.  WHEN THE FLYWEIGHTS SPRUNG OUT, THEN THEY OPERATED NORMALLY.  SOMETHING CAUSED BOTH IMPULSE COUPLINGS TO FAIL WITHIN 25.7 HRS OF INSTALLATION, UNABLE TO DETERMINE THE REASON.
